IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Duality for frames in Krein spaces
Autor/es:
J. GIRIBET, A. MAESTRIPIERI, F. MARTÍNEZ PERÍA
Revista:
MATHEMATISCHE NACHRICHTEN
Editorial:
WILEY-V C H VERLAG GMBH
Referencias:
Lugar: Weinheim; Año: 2018 vol. 291 p. 879 - 879
ISSN:
0025-584X
Resumen:
A J-frame for a Krein space H is in particular a frame for H (in the Hilbert space sense). But it is also compatible with the indefinite inner-product of H, meaning that it determines a pair of maximal uniformly definite subspaces, an analogue to the maximal dual pair associated to an orthonormal basis in a Krein space.This work is devoted to study duality for J-frames in Krein spaces. Also, tight and Parseval J-frames are definedand characterized.